Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 37, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 22, 2024, 12:27 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 31 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2024, 12:27 PM EDT (16:27 UTC)
- Expired
- May 22, 2024, 12:58 PM EDT
- In force
- 31 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, PA, Erie County, PA
The radar
The Buffalo radar (KBUF), 151 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 12:30 PM EDT | MARINE TSTM WIND 40 | 2 N North East, PA | |
| May 22, 12:40 PM EDT | TSTM WND DMG | 1 Wsw Wesleyville, PA | Trees down at 1700 block of Fairmount Parkway between E. 35th and Old French. |
| May 22, 12:45 PM EDT | TSTM WND DMG | 3 Ene Northwest Harborc, PA | Large tree branch down on Parkside Drive. |
| May 22, 12:46 PM EDT | TSTM WND DMG | 1 Wsw Wesleyville, PA | Large tree down on Fairmount Pwky. Time estimated via radar. |
| May 22, 12:51 PM EDT | TSTM WND GST 52 | 5 Ne Fairview, PA | ASOS station KERI Erie. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
572
WUUS51 KCLE 221627
SVRCLE
PAC039-049-221715-
/O.NEW.KCLE.SV.W.0037.240522T1627Z-240522T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1227 PM EDT Wed May 22 2024
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Erie County in northwestern Pennsylvania...
Eastern Crawford County in northwestern Pennsylvania...
* Until 115 PM EDT.
* At 1227 PM EDT, severe thunderstorms were located along a line
extending from near Girard to near Waterford to 7 miles east of
Guys Mills, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Erie, Corry, Edinboro, Titusville, North East, Union City, Girard,
Cambridge Springs, Waterford, Wattsburg, Canadohta Lake, Riceville,
Northwest Harborcreek, Lincolnville, Guys Mills, Harborcreek,
Lawrence Park, Wesleyville, Lake City, and Cochranton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4162 7982 4149 8000 4148 8014 4174 8009
4202 8037 4212 8013 4213 8015 4214 8009
4215 8011 4214 8014 4217 8012 4217 8008
4215 8010 4215 8006 4227 7977 4201 7976
4199 7961 4162 7961
TIME...MOT...LOC 1627Z 243DEG 41KT 4207 8026 4188 7995 4162 7984
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Griffin2 follow-up statements
405
WWUS51 KCLE 221643
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1243 PM EDT Wed May 22 2024
PAC039-049-221715-
/O.CON.KCLE.SV.W.0037.000000T0000Z-240522T1715Z/
Erie PA-Crawford PA-
1243 PM EDT Wed May 22 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR EASTERN ERIE AND NORTHEASTERN CRAWFORD COUNTIES...
At 1243 PM EDT, severe thunderstorms were located along a line
extending from near Northwest Harborcreek to near Wattsburg to near
Titusville, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Erie, Corry, Titusville, North East, Union City, Wattsburg,
Riceville, Northwest Harborcreek, Lincolnville, Canadohta Lake,
Harborcreek, Lawrence Park, Wesleyville, Hydetown, Spartansburg,
Elgin, and Northwest Harborcr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4162 7981 4195 7988 4207 8024 4214 8009
4215 8012 4217 8011 4217 8009 4215 8009
4215 8006 4226 7977 4201 7976 4199 7961
4162 7962
TIME...MOT...LOC 1643Z 224DEG 32KT 4215 8003 4201 7976 4167 7971
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Griffin307
WWUS51 KCLE 221658
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1258 PM EDT Wed May 22 2024
PAC039-049-221708-
/O.CAN.KCLE.SV.W.0037.000000T0000Z-240522T1715Z/
Erie PA-Crawford PA-
1258 PM EDT Wed May 22 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ERIE AND NORTHEASTERN
CRAWFORD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.
LAT...LON 4162 7981 4195 7988 4207 8024 4214 8009
4215 8012 4217 8011 4217 8009 4215 8009
4215 8006 4226 7977 4201 7976 4199 7961
4162 7962
TIME...MOT...LOC 1658Z 243DEG 41KT 4223 7982 4209 7955 4175 7951
$$
GriffinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 12:22 PM EDT, 5 minutes earlier.
Area forecast discussion, May 22, 12:22 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1222 PM EDT Wed May 22 2024 .SYNOPSIS... A cold front will move slowly across the area this afternoon and evening and reach the Ohio River by Thursday morning. High pressure will settle across the area for Thursday. The former cold front over the Ohio River will be lifted north as a warm front on Friday. A cold front will move across the area on Saturday. && .NEAR TERM /THROUGH THURSDAY/... Convection redeveloped this morning across north central and northeast Ohio and intensified as it approached the PA border. A bowing squall line is currently progressing through nw PA with some damaging winds expected especially in Crawford County. This convection will exit the area by 17z and the focus will turn further west for possible redevelopment of convection. Instability increases to around 2000 J/kg with effective deep shear increasing to 40 knots. Convective initiation will likely develop between 17-18Z along and slightly west of I-71 and then move to the northeast and intensify and increase in coverage. The deeper shear should allow for storm organization and longevity. Minor changes were made to temps/dewpoints. Previous: Made only minor adjustments to the forecast for the afternoon. Ongoing convection over southwest Ohio is weakening as shown by the warming cloud top temperatures as this debris advects northeast into the region. The showers and clouds will slow the warming today and keep max temperatures cooler than yesterday. There is still some uncertainty on the potential development of more robust/severe convection this afternoon and evening especially with the present debris clouds/showers moving into the region. Timing of more significant convective initiation may be after 18Z to 20Z. Previous discussion... Some light radar returns are showing up across Northwest Ohio, but these largely are not making it to the surface. Meanwhile, a complex of showers and storms is moving along the Ohio River. Have some slight concerns that this feature could rob some moisture away from the area and further limit storm potential later this morning in Northwest Ohio. Meanwhile, this complex will move northeast in some form and could have implications for the slight risk area for the eastern portion of the area. Previous Discussion... An occluding low pressure system just northeast of Duluth, Minnesota will continue spinning northeast into Canada today, as the main upper trough consolidates into a closed upper low over Northwest Ontario. The occluding low has extended a cold front well south, stretching through Southeast Wisconsin to the St. Louis Metro and into northern Texas. Ahead of this front, a subtle trough is moving through western Indiana, supporting the development of some shower and thunderstorm activity. This trough feature has the support of a mid-level vorticity maximum advecting east across the Great Lakes and Ohio Valley regions and will be the feature to watch today for future shower and storm development. For Northwest Ohio, this boundary will have a small chance at bringing some showers and storms around daybreak, but the trend is down as the region has stabilized and the low level jet has not be super successful in supporting new convection. Therefore, PoP trends are down for the western third of the area. However, still suspect this boundary to be more successful in convective development further east as the atmosphere is able to better destabilize this afternoon. The other possible source for storm development today will be along the lake/land interface in northern Ohio and NW PA, as there could be a subtle lake boundary that will set up this afternoon with the land/water temperature differential and become a focus source for storms for the far eastern portions of the area. There won't be a bonifide lake breeze with the stronger pressure gradient across the region to allow for a larger boundary for storm development, but this more subtle boundary could be enough. Finally, there is the main cold front, which is both apart from better upper level support and will be slowing as it enters the region. It will be present to provide one final source of lift for convective development, but other mechanisms may prompt new convective initiation first and this boundary is seen more as the end of storms for the day. The overall picture is that storms are expected to form off the aforementioned boundaries and develop in an environment suitable for strong to severe storm development with up to 2000 J/kg of MLCAPE and 0-6 km bulk shear of around 35 kt. Forecast soundings across the eastern half of the area depict steep low level lapse rates and mid-level dry air that will be favorable for damaging wind gusts. There is enough shear to support a more sustaining updraft and introduce some rotation for large hail or a tornado; however, these threats appear more marginal compared to the wind threat. The overall limiting factor for today will be if the region remains too capped and storm coverage ends up being low. The total aggregate of lifting mechanisms are several subtle and mistimed features that will not be aligned to allow for widespread, explosive convective development. Therefore, the eastern half of the area is delineated in a Slight Risk for severe weather for the wind threat and the best window for anything would be Noon to 6 PM or so for this region. For the western marginal risk, the threat will be over quickly in the day and likely will not exist past 4 PM. The marginal areas are already starting to seem less favorable for much to happen, given how little has happened in Indiana overnight and the current timing of boundaries that would be while the environment remains fairly stable. The surface cold front will eventually work its way through the area behind the main severe show and would generate some light shower/storm activity, if the environment isn't already worked over this afternoon. This front will be the ending point for convection and have trended the forecast drier sooner from northwest to southeast across the area. High pressure will build into the area behind the front and keep most of the area dry for tonight into Thursday. The front will settle near the Ohio River tonight and attempt to nudge north on Thursday and have some small PoPs in the southern counties, but overall, Thursday should be dry. Temperatures won't have to do much to return to the 80s today. The cold front isn't all that strong with the air mass change and a mix of 70s to lower 80s will be expected for Thursday. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... Dry weather will prevail Thursday night into at least the first half of Friday as a ridge expands east into the region. A cold front over the Ohio Valley will begin to lift north as a warm front throughout the day Friday as a vertically stacked low drifts north-northeast across the Upper Midwest. Most of the area will likely be in the warm sector by Friday afternoon/evening and an approaching shortwave will allow PoPs to increase from the southwest Friday afternoon and especially Friday evening into Friday night as the low's associated cold front approaches from the west. Still some uncertainty in the timing of the front and the resulting precipitation chances. The GFS has a bit more low to mid level moisture and higher precip chances than other deterministic guidance members Friday afternoon and Friday evening, whereas the ECMWF, NAM, and Canadian hold off on precipitation until the front arrives later Friday night or early Saturday morning. The best thermodynamics will likely remain to the south of the area and do not anticipate organized convection, especially since the highest rain chances will occur during a diurnally unfavorable period. PoPs will be highest in the western half of the CWA Friday night and in eastern zones Saturday afternoon. Dry weather should return by Saturday evening as high pressure briefly builds over the region. Warm air advection will result in above normal highs in the low to mid 80s Friday with overnight lows in the low to mid 60s. Saturday will be slightly cooler with maximum temps in the upper 70s to lower 80s and minimum temps in the mid to upper 50s. && .LONG TERM /SUNDAY THROUGH TUESDAY/... The dry forecast will be short-lived as the next system, likely an upper trough with a deepening surface low, lifts northeast from the central Plains/Mississippi Valley Sunday. The approaching system will lift a warm front across the region Sunday before tracking into the Great Lakes or northern Ohio Valley Sunday night into Monday. Still a lot to iron out with the synoptic setup for this system, but all guidance indicates a decent chance of precipitation Sunday evening through Monday, which is reflected with chance to likely PoPs across the area. Cyclonic flow both at the surface and aloft may persist through Tuesday and there might even be some lake- enhanced rain showers over the area. Above normal temperatures (upper 70s to lower 80s) continue into Sunday before temps cool to near normal values (low to mid 70s) for Monday. By Tuesday, cyclonic flow/cold air advection will likely provide slightly below normal highs in the upper 70s to lower 70s. Overnight lows will be in the 50s and lower 60s each night. && .AVIATION /18Z Wednesday THROUGH Sunday/... VFR conditions are in place this morning with mid-level clouds moving into the region ahead of a cold front. Some radar returns are present in Northwest Ohio, but these aren't making it to the ground, let alone impacting a terminal. The cold front, along with a complex of storms in SW Ohio will enter and help generate additional showers and storms in the region. The main area for additional convection would be KCLE to KMFD and east, although confidence in a TS at a terminal is still just limited to just KCAK, KYNG, and KERI at this time, and have a TEMPO window when the best chance for a TS at those terminals would be this afternoon. Additional TS is unlikely after a brief window this afternoon and clouds will be present across the region until the final cold frontal passage. Behind the front, skies will trend to VFR and in many places, clear, and winds will favor a generally westerly flow. Outlook...Scattered showers and storms on Friday and Saturday could also bring brief non-VFR conditions. && .MARINE... Southeast winds will increase to 10 to 20 knots by late morning or early afternoon as a cold front approaches from the west. Showers and thunderstorms are possible well ahead of this front this afternoon. As of now, a Small Craft Advisory is not needed since waves will be under 4 feet due to offshore flow. Winds diminish below 10 knots and shift to the west/northwest behind the front before becoming variable and remaining under 10 knots Thursday through much of Friday. Expect flow to shift from the southeast to southwest and increase to 10 to 15 knots as a cold front crosses the lake Saturday before gradually backing to the east/northeast Saturday evening into Sunday. A warm front will cause winds to shift to the southeast Sunday evening. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. NY...None. MARINE...None. && SYNOPSIS...LaPlante NEAR TERM...LaPlante SHORT TERM...Maines LONG TERM...Maines AVIATION...Sefcovic MARINE...Maines
Hazardous weather outlook, May 22, 5:34 AM EDT, 6 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 534 AM EDT Wed May 22 2024 LEZ061-142>149-162>169-230945- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 534 AM EDT Wed May 22 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Showers and thunderstorms will develop across the region this afternoon. Storms will bring the potential for strong, damaging wind gusts. Large hail or a tornado are also possible with the strongest storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-230945- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 534 AM EDT Wed May 22 2024 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms will develop across the region this afternoon. Storms will bring the potential for strong, damaging wind gusts. Large hail or a tornado are also possible with the strongest storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, May 22, 10:05 AM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1005 AM EDT Wed May 22 2024
OHZ011-013-020>022-221445-
Summit OH-Geauga OH-Portage OH-Medina OH-Cuyahoga OH-
1005 AM EDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN PORTAGE...SOUTHWESTERN
GEAUGA...SOUTHEASTERN CUYAHOGA...SOUTHEASTERN MEDINA AND NORTHERN
SUMMIT COUNTIES THROUGH 1045 AM EDT...
At 1005 AM EDT, Doppler radar was tracking a strong thunderstorm near
Cuyahoga Falls, or 9 miles northwest of Akron, moving northeast at 45
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Akron, Cuyahoga Falls, Kent, Solon, Hudson, Wadsworth, Twinsburg,
Tallmadge, Streetsboro, Macedonia, South Russell, Garrettsville,
Mantua, Stow, Aurora, Brecksville, Norton, Fairlawn, Munroe Falls,
and Chagrin Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4101 8175 4118 8183 4149 8129 4125 8107
TIME...MOT...LOC 1405Z 239DEG 38KT 4120 8159
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GriffinSpecial weather statement, May 22, 10:24 AM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1024 AM EDT Wed May 22 2024
OHZ021-022-032-033-221500-
Summit OH-Portage OH-Stark OH-Mahoning OH-
1024 AM EDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MAHONING...SOUTHERN
PORTAGE...NORTHEASTERN STARK AND SOUTHEASTERN SUMMIT COUNTIES THROUGH
1100 AM EDT...
At 1024 AM EDT, Doppler radar was tracking a strong thunderstorm over
North Canton, or near Canton, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Canton, Green, Alliance, North Canton, Louisville, Sebring,
Hartville, New Franklin, Randolph, Atwater, Edinburg, Beloit,
Deerfield, Meyers Lake, Hills And Dales, Limaville, Greentown,
Wayland, Maple Ridge, and Maximo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4094 8155 4122 8100 4090 8100 4090 8108
4087 8109 4080 8143
TIME...MOT...LOC 1424Z 239DEG 38KT 4087 8139
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GriffinSpecial weather statement, May 22, 10:41 AM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1041 AM EDT Wed May 22 2024
OHZ013-014-022-023-221515-
Geauga OH-Portage OH-Trumbull OH-Ashtabula Inland OH-
1041 AM EDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN TRUMBULL...NORTHEASTERN
PORTAGE...GEAUGA AND SOUTHERN ASHTABULA COUNTIES THROUGH 1115 AM
EDT...
At 1040 AM EDT, Doppler radar was tracking a strong thunderstorm over
Middlefield, or 11 miles southeast of Chardon, moving northeast at 45
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cortland, South Russell, Middlefield, Garrettsville, Kinsman, North
Bloomfield, Orwell, Burton, Andover, Mantua, West Farmington,
Bristolville, Aurora, Parkman, Chagrin Falls, Huntsburg, Claridon,
Mecca, Montville, and Johnston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4139 8052 4121 8120 4142 8140 4142 8137
4145 8138 4186 8052
TIME...MOT...LOC 1440Z 239DEG 38KT 4146 8104
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GriffinLocal storm report, May 22, 11:48 AM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1148 AM EDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM Tstm Wnd Dmg 10 SW Conneaut Lake 41.50N 80.44W
05/22/2024 Crawford PA Law Enforcement
Tree down onto vehicle on US Highway 322
with entrapment.
&&
PSThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 11:09 AM EDT | Severe Thunderstorm Warning | CLE | Crawford | 51 min |
| May 22, 11:51 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 39 min |
| May 22, 5:26 PM EDT | Special Weather Statement | CLE | Erie | 49 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.